• Alert

    Alert - We encourage you to practice good hygiene and physical distancing to help slow the spread of germs. If you are experiencing symptoms of fever, coughing, sore throat or shortness of breath you should seek medical advice from a doctor (including pathology testing) and stay at home. Where any conflict may arise between the Department of Health’s advice and any information on this Website, please follow advice from the Department of Health’s “Health Alerts”  Click Here

    Nuromol 200mg/500mg Tablets 24 (Pharmacy Only)

    Nuromol Dual-Action Strong Pain Relief Tablets 200mg/500mg Tablets

    Nuromol combines the power of two active ingredients - ibuprofen and paracetamol in one tablet providing superior pain relief* for up to 8 hours.

    Also suitable for:
    Strong pain
    Speed:
    Standard
    Format:
    Tablets

    Buy now

    Buy Nurofen on Chemist Warehouse

    Chemist Warehouse

    BUY NOW
    Buy Nurofen on Pharmacy Direct

    Pharmacy Direct

    BUY NOW
    No.1 ibuprofen brand in Australia^
    Nurofen is available in 40 countries

    Product description

    Nuromol contains two ingredients that together deliver temporary relief of acute (short term) pain and/or inflammation associated with:

    • Back pain
    • Period pain
    • Cold & flu symptoms
    • Muscular pain
    • Sore throat
    • Rheumatic pain & non-serious arthritic pain
    • Dental pain
    • Migraine headache
    • Tension headache
    • Headache

    8 hourly dosing.

    Ingredients

    Ibuprofen 200mg, Paracetamol 500mg

    Usage Information

    Take with water. Adults under 65 and children from 12 years: Take 1 tablet 3 times a day when necessary (every 8 hours). Keep to the recommended dose. Do not take for more than 3 days at a time (2 days for adolescents aged 12 to 17 years) unless advised to by a doctor.

    Safety Information

    Do not exceed the recommended dose. Excessive use can be harmful and can increase the risk of heart attack, stroke or liver damage. If an overdose is taken or suspected ring the Poisons Information Centre (13 11 26) or go to hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Do not give Nuromol tablets to children under 12 years.
    Do not use if:
    • you are aged 65 years or over.
    • you suffer asthma.
    • you are pregnant or trying to become pregnant.
    • you have a stomach ulcer, or other stomach disorders or if you have had these conditions or gastric bleeding in the past or if you have impaired kidney or liver function or heart failure.
    • you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
    • you are taking any other products containing ibuprofen, paracetamol or other anti-inflammatory medicines.
    Unless a doctor has told you to, do not use:
    • if you are taking other medicines.
    • if you suffer diabetes.
    Stop use and see your doctor immediately if: you have an allergic reaction.